Scaling asymptotics of heat kernels of line bundles

Xiaonan Ma, George Marinescu, Steven Morris Zelditch

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationnalysis, Complex Geometry, and Mathematical Physics
Subtitle of host publicationIn Honor of Duong H. Phong
EditorsPaul M N Fehan, Jian Song, Ben Weinkove, Richard A Wentworth
PublisherAmerican Mathematical Society
Pages175-202
Number of pages28
ISBN (Electronic)978-1-4704-2631-6
ISBN (Print)978-1-4704-1464-1
Publication statusPublished - 2015

Publication series

NameContemporary Mathematics
Volume644

Cite this

Ma, X., Marinescu, G., & Zelditch, S. M. (2015). Scaling asymptotics of heat kernels of line bundles. In P. M. N. Fehan, J. Song, B. Weinkove, & R. A. Wentworth (Eds.), nalysis, Complex Geometry, and Mathematical Physics: In Honor of Duong H. Phong (pp. 175-202). (Contemporary Mathematics; Vol. 644). American Mathematical Society.